Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A form of Newton's method with cubic convergence


Author: W. M. Stone
Journal: Quart. Appl. Math. 11 (1953), 118-119
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/53609
MathSciNet review: 53609
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/53609
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society